Riemann’s zeta-function and the divisor problem

Matti Jutila Department of mathematics, University of Turku

TBD mathscidoc:1701.332576

Arkiv for Matematik, 21, (1), 75-96, 1981.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 136 downloads ] [ 0 comments ]
@inproceedings{matti1981riemann’s,
  title={Riemann’s zeta-function and the divisor problem},
  author={Matti Jutila},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514508080385},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={75-96},
  year={1981},
}
Matti Jutila. Riemann’s zeta-function and the divisor problem. 1981. Vol. 21. In Arkiv for Matematik. pp.75-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203514508080385.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved